# SDR ASAA9910269

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, THE FLOORBEAM AT STATION 540-727B LBL 45.75 WAS FOUND CORRODED.  REPAIRED PER EA 5310-01754, BOEING TELEX ASA-SEA-99-00371H, AND BOEING TELEX ASA-SEA-99-00372H.  (M)
